# SDR CALA9800718

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN IVER COCKPIT DOOR FELL OUT AND WAS FOUND INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACK AND LENSE ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
